# SDR VTZA97162

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Dirty
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6308 - IAD-RIC - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO FLAP FAULT WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED RIGHT FLAP TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
